# SDR UHLA2011011000009

- Difficulty date: January 10, 2011
- Submitted: January 13, 2011
- Operation: Air carrier
- Aircraft: N657RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000115
- Aircraft time: 15,148 hours, 9,366 cycles
- System (JASC): 3140 · Central Computers
- Part: Power Supply
- Condition: Defective
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW DECLARED EMERGENCY UPON LANDING, AVNX MAU 2B FAIL EICAS MESSAGE.  LANDED WITHOUT INCIDENT.  CYCLED A/C POWER AND MESSAGE CLEARED.  MAINTENANCE LATER REPLACED THE MAU 2 POWER SUPPLY NR 1 AND NR 2.
